# SDR VNAA0207039

- Difficulty date: July 26, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 16,843 hours, 21,045 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY FOLLOWING TURBULENCE, THE CREW SEEN THE 9A EMERGENCY DOOR LIGHT FLASH ON THE RED WARNING PANEL.  MAINTENANCE INSPECTED AND CLEANED THE EMERGENCY DOOR TARGET AND PROXI SENSOR IN ACCORDANCE WITH 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
